Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/3377
Title: Localized boundary-domain integral formulations for problems with variable coefficients
Authors: Mikhailov, SE
Keywords: Parametrix;Boundary-domain integral equation;Boundary-domain integro-differential equation;Decomposition;Boundary element method;Localization;Mesh-based algorithm;Meshless algorithm;Domain
Issue Date: 2002
Publisher: Elsevier
Citation: Engineering Analysis with Boundary Elements 26 (8): 681-690, Sep 2002
Abstract: Specially constructed localized parametrixes are used in this paper instead of a fundamental solution to reduce a boundary value problem with variable coefficients to a localized boundary-domain integral or integro-differential equation (LBDIE or LBDIDE). After discretization, this results in a sparsely populated system of linear algebraic equations, which can be solved by well-known efficient methods. This make the method competitive with the finite element method for such problems. Some methods of the parametrix localization are discussed and the corresponding LBDIEs and LBDIDEs are introduced. Both mesh-based and meshless algorithms for the localized equations discretization are described.
URI: http://www.elsevier.com/wps/find/journaldescription.cws_home/ 422920/description#description
http://bura.brunel.ac.uk/handle/2438/3377
Appears in Collections:Mathematical Science
Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
Paper.pdf236.71 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.